A new constrained total variational deblurring model and its fast algorithm

Williams, Bryan Michael and Chen, Ke and Harding, Simon P. (2015) A new constrained total variational deblurring model and its fast algorithm. Numerical Algorithms, 69 (2). pp. 415-441. ISSN 1017-1398

Full text not available from this repository.


Although image intensities are non-negative quantities, imposing positivity is not always considered in restoration models due to a lack of simple and robust methods of imposing the constraint. This paper proposes a suitable exponential type transform and applies it to the commonly-used total variation model to achieve implicitly constrained solution (positivity at its lower bound and a prescribed intensity value at the upper bound). Further to establish convergence, a convex model is proposed through a relaxation of the transformed functional. Numerical algorithms are presented to solve the resulting non-linear partial differential equations. Test results show that the proposed method is competitive when compared with existing methods in simple cases and more superior in other cases.

Item Type:
Journal Article
Journal or Publication Title:
Numerical Algorithms
Uncontrolled Keywords:
?? alternating direction method of multipliersbox constraintimage deblurringtotal variationtransformsapplied mathematics ??
ID Code:
Deposited By:
Deposited On:
24 Sep 2019 11:40
Last Modified:
15 Jul 2024 19:53